Table of Contents
International Journal of Combinatorics
Volume 2014 (2014), Article ID 258017, 13 pages
http://dx.doi.org/10.1155/2014/258017
Research Article

The -Path Cover Polynomial of a Graph and a Model for General Coefficient Linear Recurrences

Department of Mathematics, Southern Illinois University, Carbondale, IL 62901-4408, USA

Received 30 June 2013; Accepted 18 November 2013; Published 12 January 2014

Academic Editor: Jiang Zeng

Copyright © 2014 John P. McSorley and Philip Feinsilver. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John P. McSorley and Philip Feinsilver, “The -Path Cover Polynomial of a Graph and a Model for General Coefficient Linear Recurrences,” International Journal of Combinatorics, vol. 2014, Article ID 258017, 13 pages, 2014. doi:10.1155/2014/258017